# SDR UALA2010110404100

- Difficulty date: November 4, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,023 hours, 20,884 cycles
- Engine: Pwa PW2037
- Engine time: 57,758 hours, 20,875 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 186
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 57,758 hours, 20,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG NO START WITH FUEL COMING FROM TAILPIPE.  FUEL MISTING OUT OF TAILPIPE.  MOTORED ENG DUPLICATED PROBLEM HAD F.F AND VALVE LIGHT WITH FUEL LEVER OFF. REPLACED FUEL CONTROL PER MM. ALSO ACCOMPLISHED IDLE LEAK CHECK AND TEST 15 ACCEL RUN UP PER JRH. ALL TIMES GOOD, NO FAULTS ON EPCS.
